Bifurcation of solutions and the nonexistence of first integrals in Hamiltonian mechanics. I. (English. Russian original) Zbl 0524.58015

Funct. Anal. Appl. 16, 181-189 (1983); translation from Funkts. Anal. Prilozh. 16, No. 3, 30-41 (1982).


37J20 Bifurcation problems for finite-dimensional Hamiltonian and Lagrangian systems
70H05 Hamilton’s equations
70E05 Motion of the gyroscope
81T13 Yang-Mills and other gauge theories in quantum field theory
Full Text: DOI


[1] G. Springer, Introduction to Riemann Surfaces, Addison-Wesley, Reading, Mass. (1957). · Zbl 0078.06602
[2] V. I. Arnol’d, Supplementary Chapters of the Theory of Ordinary Differential Equations [in Russian], Nauka, Moscow (1978).
[3] V. I. Arnol’d, Ordinary Differential Equations [in Russian], Nauka, Moscow (1971).
[4] V. I. Arnol’d and A. L. Krylov, ”Uniform distribution of points on the sphere, and some ergodic properties of the solutions to ordinary differential equations in the complex domain,” Dokl. Akad. Nauk SSSR,148, No. 1, 9-12 (1963).
[5] A. Poincaré, Les Méthodes Nouvelles de la Mécanique Celeste, Vols. 1, 2, 3. Gauthier-Villars, Paris (1892); reprint, Dover, New York (1957).
[6] S. Lang, Algebra, Addison-Wesley, Reading, Mass. (1965).
[7] V. I. Arnol’d, Mathematical Methods of Classical Mechanics, Graduate Texts in Math., No. 60, Springer-Verlag, New York (1978).
[8] B. L. van der Waerden, Modern Algebra, Berlin (1937). · Zbl 0016.33902
[9] M. F. Atiyah, ”K-theory and reality,” Q. J. Math.,17, 367-386 (1966). · Zbl 0146.19101
[10] V. V. Kozlov, ”Nonexistence of uniform first integrals and branching of solutions in the dynamics of rigid body,” Prikl. Mat. Mekh.,42, No. 3, 400-406 (1978).
[11] V. V. Kozlov, Methods of Qualitative Analysis in the Dynamics of the Rigid Body [in Russian], Moscow State Univ. (1980). · Zbl 0557.70009
[12] E. Husson, ”Recherche des integrales algebraiques dans le mouvement d’un solide pesant autour d’un point fixé,” Ann. Faculté Sci. Univ. Toulouse,8, Ser. 2, 73-152 (1906). · JFM 37.0746.01
[13] Yu. A. Arkhangel’skii, Analytical Dynamics of Rigid Body [in Russian], Nauka, Moscow (1977).
[14] S. L. Ziglin, ”Branching of solutions, intersection of separatrices, and nonexistence of an integral in the dynamics of the rigid body,” Tr. Mosk. Mat. Obshch.,41, 287-303 (1980). · Zbl 0466.70009
[15] V. V. Kozlov, ”Nonexistence of an additional first integral in the problem of the motion of a nonsymmetric heavy body around a fixed point,” Vestn. Mosk. Gos. Univ., Ser. Mat.-Mekh., No. 6, 99-104 (1976).
[16] H. Bateman and A. Erdelyi, Higher Transcendental Functions, McGraw-Hill, New York (1953-1955).
[17] V. V. Golubev, Lectures on the Analytical Theory of Differential Equations [in Russian], Gostekhizdat, Moscow?Leningrad (1950). · Zbl 0038.24201
[18] V. V. Golubev, Lectures on the Integration of the Equations of Motion of a Heavy Rigid Body around a Fixed Point [in Russian], Gostekhizdat, Moscow (1953). · Zbl 0051.15103
[19] V. V. Kozlov, ”On the qualitative analysis of the motion of a heavy rigid body in the Goryachev?Chaplygin case,” Prikl. Mat. Mekh.,41, No. 2, 225-233 (1977).
[20] O. Forster, Riemannsche Flächen, Springer-Verlag, Berlin?Heidelberg?New York (1977). · Zbl 0381.30021
[21] M. Henon and C. Heiles, ”The applicability of the third integral of motion; some numerical experiments,” Astron. J.,69, 73-79 (1964).
[22] M. L. Berry, ”Regular and irregular motions,” in: Topics in Nonlinear Dynamics, S. Jorna (ed.), Am. Inst. Phys. (1978), pp. 16-120.
[23] N. N. Bogolyubov and D. V. Shirkov, Quantum Fields [in Russian], Nauka, Moscow (1980).
[24] V. E. Zakharov, M. F. Ivanov, and L. I. Shur, ”On the abnormally slow stochastization in certain two-dimensional models of field theory,” Pis’ma Zh. Eksp. Teor. Fiz.,30, No. 1, 39-44 (1979).
[25] B. P. Demidovich, Lectures on the Mathematical Theory of Stability [in Russian], Nauka, Moscow (1967). · Zbl 0155.41601
[26] S. V. Kovalevskaya, Scientific Works [in Russian], Izd. Akad. Nauk SSSR, Moscow (1948).
[27] A. M. Lyapunov, ”On one property of the differential equations of the motion of a heavy rigid body having a fixed point,” Soobshch. Kharkovsk. Mat. Obshch., Ser. 2,4, 123-140 (1894).
[28] S. L. Ziglin, ”Self-intersection of complex separatrices, and nonexistence of integrals in Hamiltonian systems with one and a half degrees of freedom,” Prikl. Mat. Mekh.,45, 564-566 (1981). · Zbl 0503.70012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.